# SDR SIMA991314

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275BC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 16707
- Condition: Failed
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA - FLT 4944 - FLIGHT ATTENDANT REPORTED SMOKE SMELL COMING FORM THE GALLEY.  CREW PULLED THE HOT CONTAINER CIRCUIT BREAKERS.  UPON LANDING, SMOKE WAS COMING FROM THE GALLEY.  REMOVED AND REPLACED BOTH HOT JUG CONNECTORS.  AIRCRAFT RETURNED TO SERVICE.  (M)
